期刊論文
學年 | 108 |
---|---|
學期 | 2 |
出版(發表)日期 | 2020-02-19 |
作品名稱 | A study on the degenerate scale by using the fundamental solution with dimensionless argument for 2D elasticity problems |
作品名稱(其他語言) | |
著者 | J. T. Chen; Y. T. Lee; J. W. Lee; S. K. Chen |
單位 | |
出版者 | |
著錄名稱、卷期、頁數 | Journal of the Chinese Institute of Engineers 43(4), p.373-38 |
摘要 | The influence matrix may be of deficient rank in the specified scale when we have solved the 2D elasticity problem by using the boundary element method (BEM). This problem stems from lnr in the 2D Kelvin solution. On the other hand, the single-layer integral operator can not represent the constant term for the degenerate scale in the boundary integral equation method (BIEM). To overcome this problem, we have proposed the enriched fundamental solution containing an adaptive characteristic length to ensure that the argument in the logarithmic function is dimensionless. The adaptive characteristic length, depending on the domain, differs from the constant base by adding a rigid body mode. In the analytical study, the degenerate kernel for the fundamental solution in polar coordinates is revisited. An adaptive characteristic length analytically provides the deficient constant term of the ordinary 2D Kelvin solution. In numerical implementation, adaptive characteristic lengths of the circular boundary, the regular triangular boundary and the elliptical boundary demonstrate the feasibility of the method. By employing the enriched fundamental solution in the BEM/BIEM, the results show the degenerate scale free. |
關鍵字 | Boundary element method;2D elasticity problem;degenerate scale;characteristic length |
語言 | en |
ISSN | |
期刊性質 | 國外 |
收錄於 | SCI |
產學合作 | |
通訊作者 | J. T. Chen |
審稿制度 | 否 |
國別 | TWN |
公開徵稿 | |
出版型式 | ,電子版,紙本 |
相關連結 |
機構典藏連結 ( http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/118204 ) |